# SDR UPS04842330

- Difficulty date: April 22, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- Aircraft time: 66,820 hours, 26,005 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3750505502
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-1 CORROSION AROUND FASTENER HOLE ON L35 RT STA 1040-1060 INTERNAL AFT PIT,  REMOVED INTERCOSTAL & CLIP AT STA 1040 - 1060 RT L35 RT IAW DC8 SRM 51-1- 20D. FILLET PANELS 1924 & 191CC IAW DC8 SRM 51-3-1 EVOL LONGERON SPLIC E 51-1-20D, FOUND TO BE CRACK, RECEIVED, LOCATED & DRILLED UP LONGERON SPLICE 3750545-502 IAW 51-1-24. INSTALLED LONGERON SPLICE IAW 51-1-2 0D,51-1-20D FILLET PANELS 1924 & 191CC IAW DC8 SRM 51-3-0
